# SDR CA150915007

- Difficulty date: September 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 15 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Buckle
- Part number: 320030168159
- Condition: Inoperative
- Location: Seat Belt
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A MFG FIELD SERVICE REPRESENTATIVE REPORT TO CUSTOMER SUPPORT ENGINEERING MULTIPLE EVENTS ON SEAT BELT ASSEMBLIES.  THE NEW EJECTOR BASE SAME AS PART ON VSB 504443-25-02 WAS FOUND DEFECTIVE, BROKEN ON 7 SEATS.  INVESTIGATION STILL IN PROGRESS.
